American Journal of Mathematical Modelling & Applied Computing

E-ISSN: 2375 - 8597

 

Vol. 2, No. 2, September 2015

Table of Contents

Articles


 
TRANSIENT SENSITIVITY ANALYSIS OF A DISCRETE-TIME MATHEMATICAL MODEL FOR A WEED SPECIES AND ITS APPLICATION TO THE CONTROL OF HYPTIS SUAVEOLENS

Authors: Nasir, M. O., Siraj AbdulRaman, Onuorah,M. O., Dahiru Usman Jnr and Ibinayin J. S

Pages: 1-8


 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

© Copyright American Journal of Mathematical Modelling & Applied Computing • All rights reserved.